# SDR AALA202505028968

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 70,087 hours, 29,511 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1030001001
- Part serial: 000565
- Condition: Broken
- Location: Zone 100
- Part time: 6,920 hours, 3,323 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT CENTER FUEL PUMP SHOWING LOW PRESSURE WITH 1,500 LBS IN THE CENTER TANK. FOUND LEFT CENTER UFI RESET PUSHBUTTON BROKEN OFF. REMOVED AND REPLACED LEFT CENTER BOOST PUMP UFI,  OPERTIONAL CHECK GOOD. PER AMM 28-22-99.
